MathSciNet Relay Station
MathSciNet bibliographic data
MR2853505 65M60 (65M12)
Zhu, Liyong; Du, Qiang Mesh-dependent stability for finite element approximations of parabolic equations with mass lumping. J. Comput. Appl. Math. 236 (2011), no. 5, 801–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement